# SDR SWIA2020020348127

- Difficulty date: January 17, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*   AFT. CABIN RIGHT HAND - SIDE SEAT RAIL APPROX. FS. 559.00+16 TO FS. 559.00+79.00 Â€“ HAS NUMEROUS SPOT OF CORROSION (MARKED)    (C-CHECK) RO 1/29/2020   REMOVED CORROSION ON AFT CABINR/H SIDE SEAT TRACK AT APPROX FS 559.00+16 TO FS559.00+79.00 REF CRJ-200-SRM. BLENDED AREA WAS FOUND TO BE OUT OF LIMITS REF CRJSRM. INSTALLED NEW SEAT TRACK SECTION FOUND FS544.0 TO FS559.00+79.00 REF CRJ-200-AMM. SEE CONTINIUATION CARD FOR DETAILS
